# SDR AALA20050807

- Difficulty date: December 8, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N951U
- Make and model: Doug DC-9-82
- Aircraft serial: 49245
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ORD - COMING IN FOR LANDING AT ABOUT 2000 FEET SMELLED AN UNIDENTIFIED ODOR.  AFTER LANDING FLIGHT ATTENDANTS INFORMED CREW OF A LITE HAZY SMOKE IN THE CABIN.  SHUT OFF THE WING AND ENGINE ANTI-ICE AND THE SMOKE SUBSIDED.  SUSPECT OIL LEAKING INTO APU INLET. REPLACED APU.  SYSTEM GROUND CHECKED NORMAL OPERATION.
